# SDR 2023FA0000402

- Difficulty date: August 5, 2023
- Submitted: August 9, 2023
- Operation: General aviation
- Aircraft: N728AV
- Make and model: Airbus A320-214
- Aircraft serial: 6209
- Aircraft time: 20,056 hours, 16,199 cycles
- Engine: Cfmint CFM565B43
- Engine time: 20,056 hours, 16,199 cycles
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945129100
- Part serial: ELACVB032448
- Condition: Warning Message
- Location: Nr 2 Elac
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER T/O ALT LAW PROT LOST ON ECAM (FLT CONTROL).  AS PER AMM 27-93-34-000-001 ELAC 2 WAS REMOVED.  IN ACCORDANCE WITH AMM 27-93-34-400-001-A WAS INSTALLED OPERATIONAL TEST AND  LAND CAT III CAPABILITY SATISFACTORY
